# SDR CALA2021091001555

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 4,124 hours, 1,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMBER TWO FLASHLIGHT IN THE AFT OVER THE  RIGHTSIDE OF THE FLIGHT ATTENDSNT SIDE WITH BAD BATTERY. BATTERY IS ON ORDER M&E: 78-2525-30058 EMERGENCY FLASH LIGHT BATTERY REPLACED ABOVE RIGHT ATTD SEAT, OUTBAORD FLASH LIGHT. EMERGENCY FLASH TEST OK. AMM 25-64-00-200-801 & 25-64-00-900-805.
